Iterative bounds on the equilibrium distribution of a finite Markov chain

J. Wal, van der, P.J. Schweitzer

Research output: Contribution to journalArticleAcademicpeer-review

6 Citations (Scopus)

Abstract

This article presents a new iterative method for computing the equilibrium distribution of a finite Markov chain, which has the significant advantage of providing good upper and lower bounds for the equilibrium probabilities. The method approximates the expected number of visits to each state between two successive visits to a given reference state. Numerical examples indicate that the performance of this method is quite good.
Original languageEnglish
Pages (from-to)117-131
JournalProbability in the Engineering and Informational Sciences
Volume1
Issue number1
DOIs
Publication statusPublished - 1987

Fingerprint

Dive into the research topics of 'Iterative bounds on the equilibrium distribution of a finite Markov chain'. Together they form a unique fingerprint.

Cite this